# SDR AALA202208241380

- Difficulty date: August 11, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACK ON INTERCOSTAL LOCATED BETWEEN STA 344 AND 360 AND LEFT BUTT LINE 11. REMOVED AND REPLACED INTERCOSTAL PER AARD AND SRM.
